# SDR 2018FA0000041

- Difficulty date: October 11, 2017
- Submitted: January 17, 2018
- Operation: General aviation
- Make and model: Beech H90 (T-44A)
- Aircraft serial: LL56
- System (JASC): 2150 · Cabin Cooling System
- Part: Mount
- Part number: A18995
- Condition: Loose
- Location: Ac System
- Part time: 198 hours
- Component: Motor
- Component part number: 1003840725
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RE-INSTALLING AIR-CONDITIONING COMPRESSOR, MAINTENANCE NOTED THE DRIVE MOTOR FAN BEARING MOUNT LOOSE AND ROTATING WITHIN ITS FAN MOUNT POINT.
